Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Urinary tract infection, often passes urine at nights - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Urinary and Bladder Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   hi, i have a problem with peeing. i went to the bathroom several times yesterday night evry time i went i peed a little and came back to bed and went to bed and had to go again it was like that for the next 5hrs until i finially fell asleep.i was sleeping in a pad so i wouldnt have to get up each time. this has happened before and today in thee morning i was going fine. whats wrong with me
Doctor :   Hi
Doctor :  
Doctor :   Let me read the query
Doctor :   Your age?
User :   23
Doctor :   Ok

User :   and im a female
Doctor :   Do you have associated burning sensation
User :   when i peed yesterday yes
Doctor :   I guess you have an Urinary tract infection

Doctor :   These symptoms are more related to it
Doctor :   You will require a course of antibiotics
Doctor :   Plenty of luids
Doctor :   And avoid sexual activity if so for a while till the antibiotic course is completed
Doctor :   You can still opt if using barrier methods
Doctor :   And do you have any discharge?
User :   okay but it i am peeing normally today
Doctor :   Ok
Doctor :   Did you consume spicy food/ alcohol in excess day before the complaints
User :   yes
Doctor :   Ok
Doctor :   That might have also triggered burning sensation follwoing dehydration caused by alcohol
Doctor :   when there is dehydration the urine remains concentrated which causes burning sensation
Doctor :   And regarding frequency of micturation will suspect an urinary tratc infection
Doctor :   So would suggest you to get an Urine analysis done
User :   the problem is that i have no insurence
Doctor :   Ok
Doctor :   As for now keep your self hydrated well
Doctor :   And avoid spicy food and alcohol for a while to avoid further attcks
Doctor :   And antibiotics concerned i can mention but you will require an prescription for the same
User :   a few years ago my doctor gave me this medicine that changed the color of my urine and it made me feel much better
Doctor :   Can you name it
User :   i dont remeber the name but it changed the color of my urine to a bright color
User :   like a bright orange
Doctor :   I can suggest if you name the medicine
User :   im srry i dont remember
Doctor :   I should also know the reason why the drug was prescribed ti help you better
Doctor :   Probably could be an alkalizing agent
Doctor :   Which neutralises the acidity of urine
User :   well the same reason as yesterday i was peeing constantly i felt like i had to pee but evrytime i went only a littke came out
Doctor :   See in that case it probably an sodium bicarbonate i guess so
Doctor :   But how will you mange to get one without prescription?
User :   a few yrs ago i still had insurence
Doctor :   I meant for now
User :   idk, is there anything over the counter that i could take
Doctor :   Sorry there no drugs as OTC
Doctor :   For the condition specified
User :   okay thank u
Doctor :   You are welcome

User :   have a good day
Doctor :   Rather keep hydrated well and avoid alcohol or moderate usage will reduce symptoms
Doctor :   Wishing you speedy recovery
Doctor :   Thanks for consulting me
Doctor :   Bye for now
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor